# SDR ASAA2015031911035

- Difficulty date: March 19, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 8,373 hours, 2,727 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON TAXI.  ACFT GROUNDED. PERFORMED QRH GROUND PROCEDURE FOR FMC DISAGREE.  LIGHT WENT OUT.
